so on tuesday was the last day i took my pill for this month and im supposed to be taking the placebo for the next 7 days while i get my period, but i started getting my period on thursday. just really really dark occassional splotches, enough to use a pad/tampon instead of a pantyliner. does it effect anything if you still take your pill when your period is in effect? are periods on the pill usually just light and longer? or are they shorter?
Posts: 68 | Registered: Nov 2003
| IP: Logged |
Usually, they will be lighter and shorter. You should continue to take your pills as instructed-- finish the placebo course, and then start your next pack.
While you can skip the placebo pills altogether to avoid your withdrawal bleed, we don't recommend doing this regularly, since there are no long terms studies done as to the way this can affect your health.
Posts: 2710 | From: Australia | Registered: Jun 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.